# SDR IPXA2014041182602

- Difficulty date: March 28, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 79,283 hours, 13,392 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75091
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING STRINGER 9 CRACKED NEAR XORS 810.  FABRICATED AND INSTALLED REPAIR ON LT WING STRINGER 9 BETWEEN XORS 799-826 IAW SRM 57-00-03,  REPAIR 5 FIG 202.
